-
FRANCÍREK, Pavel and Radan KUČERA. Annihilators of the Ideal Class Group of an Imaginary Abelian Number Field. Michigan Mathematical Journal. University of Michigan, 2024, vol. 74, No 5, p. 1001-1018. ISSN 0026-2285. Available from: https://dx.doi.org/10.1307/mmj/20226190.
-
FRANCÍREK, Pavel. Annihilators of the ideal class group of an imaginary cyclic field. Journal of Number Theory. Academic Press, 2020, vol. 213, August, p. 187-220. ISSN 0022-314X. Available from: https://dx.doi.org/10.1016/j.jnt.2019.12.003.
2024
2020
Displayed: 5/4/2025 01:03